The theory of dual groups

Tom 144 / 1994

A. Mekler, G. Schlitt Fundamenta Mathematicae 144 (1994), 129-142 DOI: 10.4064/fm-144-2-129-142

Streszczenie

We study the $L_{∞, w}$-theory of sequences of dual groups and give a complete classification of the $L_{∞, w}$-elementary classes by finding simple invariants for them. We show that nonstandard models exist.

Autorzy

  • A. Mekler
  • G. Schlitt

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek